# SDR CALA2014102701396

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 63,376 hours, 16,328 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 99221190003
- Part serial: 2711
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCP ALT SELECTOR WILL NOT SELECT OR HOLD ALT UN SELECTABLE.  R & R MCP IAW MM 22-11-02. PERFORM FIM TASK 22-0 3-00 815-829 TEST 4, TEST PASSED.  PERFORMED TEST 30 IAW MM 22-00-02-201, NO FAULTS FOUND.  ACFT REMAINS FULL CAT CAPABILITY.  OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1659141 SN OFF 02711 PANEL, MODE CON OFF 99-2211-9-0003 2711 ON 99-2211-9-0003 2918.
